1. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cholesterol Powder
    CLICK HERE!
    Dismiss Notice
  3. Pau D'arco Bark
    CLICK HERE!
    Dismiss Notice
  4. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  5. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  6. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  7. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  8. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice

Flakes On Scalp And Face Have Increased Since Starting Vitamin A? Asprin And K?

Discussion in 'Skin' started by RayPeatFan777, Feb 11, 2019.

  1. RayPeatFan777

    RayPeatFan777 Member

    Joined:
    Mar 9, 2017
    Messages:
    49
    Very strange. Its always been very bad but has recently got even worse since starting Vitamin A (2,500-5000) Aspirin (300mg) and Vitamin K (1mg). I cant work this one out.
     
  2. Blossom

    Blossom Moderator

    Joined:
    Nov 23, 2013
    Messages:
    6,899
    Gender:
    Female
    If it were me I'd take a supplement vacation for a few weeks. If you feel you still want to take them then add them back one at a time to see if you can pinpoint the cause.
     
  3. baccheion

    baccheion Member

    Joined:
    Jun 25, 2017
    Messages:
    449
    Gender:
    Male
  4. Gone Peating

    Gone Peating Member

    Joined:
    Sep 16, 2018
    Messages:
    77
    Gender:
    Male
    I've been having some uncharacteristically bad dandruff, which I thought was just do to the cold weather. But I went into a tanning bed this past weekend and it cleared it all up, which makes me think it can be related to vitamin D
     
  5. Doublecapricorn

    Doublecapricorn Member

    Joined:
    Jul 9, 2017
    Messages:
    35
    Gender:
    Female
    Stop the Vitamin A and see what happens. It may take awhile for you to notice a difference.
     
Loading...